# SDR DALA2019121217242

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 78,656 hours, 15,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGECY LGITHS DIM AT SEATS 13G-20G. REPLACED BATTERY M1209. SYSTEM OPERATION IS NORMAL.
